# SDR AALA20100727TUL07

- Difficulty date: March 16, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 58,555 hours, 20,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS VERY DIM OR OUT FROM ROW 17 BACK.  REPLACED BATTERY PACK ABOVE RIGHT AFT LAVATORY.  OPS CHECKED NORMAL.
